EconPapers    
Economics at your fingertips  
 

Asymptotics, finite-sample comparisons and applications for two-sample tests with functional data

Qing Jiang, Marie Hušková, Simos G. Meintanis and Lixing Zhu

Journal of Multivariate Analysis, 2019, vol. 170, issue C, 202-220

Abstract: We consider two-sample tests for functional data with observations which may be uni- or multi-dimensional. The new methods are formulated as L2-type criteria based on empirical characteristic functions and are convenient from the computational point of view. Asymptotic properties are presented. Simulations and two real data applications are conducted in order to evaluate the performance of the proposed tests vis-à-vis other methods.

Keywords: Empirical characteristic function; Functional data; Two-sample problem (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X17307303
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:170:y:2019:i:c:p:202-220

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2018.09.002

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:170:y:2019:i:c:p:202-220